# SDR 20001218SH023

- Difficulty date: November 27, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Aircraft: N610BP
- Make and model: Doug 600N
- Aircraft serial: RN040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 1,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A STIFFENER WAS FOUND CRACKED, P/N 369D23022-6.  THE CRACK IS LOCATED ON THE INBOARD SIDE WHERE THE TWO RIVETS THAT HOLD THE STIFFENER TO THE UPPER MAST DECK.  (X)
